Have you been taking it so you have a period monthly or so that you have a period only every few months? I had a three-week period while taking it so I have one every three months, and my gyno told me to stop taking it, wait a week, then take it so I have a period every month for a few months. After that, I can go back to one every three. Apparently it's very common if you take it to have a period only every few months. Hope this helps!
Addendum: But yes, you should see your doctor. If you're that tired, you may have anemia, and a simple blood test will detect this and the type, if you do. And regarding the getting your period no later than a few hours after being intimate with your boyfriend... Do you mean since this three-week thing started? That's how mine was at times, though I feel it was unrelated as I would still have a period on the days I was not with my boyfriend, just it would vary between spotting and being heavy depending on the day.
you should get off the pill, all girls react differently on contraception, as im 18 i had the implanon, in my arm and had to get it out as my body didnt like it i had my period for 3-5 months at one stage got it out now just on the pill, so maybe try the implanon and condoms, be carefull and good luck